Returning to semi-bounded sets

Journal of Symbolic Logic 74 (2):597-617 (2009)
Abstract
An o-minimal expansion of an ordered group is called semi-bounded if there is no definable bijection between a bounded and an unbounded interval in it (equivalently, it is an expansion of the group by bounded predicates and group automorphisms). It is shown that every such structure has an elementary extension
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 11,399
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA

No citations found.

Similar books and articles
Oleg Belegradek (2004). Semi-Bounded Relations in Ordered Modules. Journal of Symbolic Logic 69 (2):499 - 517.
David Asperó (2002). A Maximal Bounded Forcing Axiom. Journal of Symbolic Logic 67 (1):130-142.
John P. Burgess (1988). Sets and Point-Sets: Five Grades of Set-Theoretic Involvement in Geometry. PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1988:456 - 463.
Analytics

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index

2010-09-12

Total downloads

3 ( #298,221 of 1,102,971 )

Recent downloads (6 months)

3 ( #120,763 of 1,102,971 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.